# SDR AALA996055

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661105
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO-CCI - AFT SECTION OF AISLE PATH LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECKS GOOD.  (M)
